International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 491-494
Typically real functions and typically real derivatives
1Department of Mathematics, University of Missourl-Rolla, Rolla 65401, Missouri, USA
2Texas Tech University, Lubbock 79409, Texas, USA
Received 19 September 1985
Copyright © 1987 S. Y. Trimble. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Sufficient conditions, in terms of typically real derivatives, are given which force functions to be univalent.